Next Article in Journal
A Study of Approximation Properties in Felbin-Fuzzy Normed Spaces
Previous Article in Journal
Construction of Cubic Timmer Triangular Patches and its Application in Scattered Data Interpolation
Previous Article in Special Issue
Two Stochastic Differential Equations for Modeling Oscillabolastic-Type Behavior
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 160

Article: Two-Parameter Stochastic Weibull Diffusion Model: Statistical Inference and Application to Real Modeling Example
Authors: by Ahmed Nafidi, Meriem Bahij, Ramón Gutiérrez-Sánchez and Boujemâa Achchab
Link: https://www.mdpi.com/2227-7390/8/2/160

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop